# SDR CA020621009

- Difficulty date: June 18, 2002
- Submitted: July 8, 2002
- Operation: Air carrier
- Make and model: Dhav DHC8102
- Aircraft time: 29,370 hours
- Engine: Pwa PW120A
- Propeller: Hamstd 14SF7
- System (JASC): 7312 · Fuel Heater
- Part: Fuel Heater
- Condition: Failed
- Location: Engine
- Part time: 11,196 hours, 10,701 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

(CAN) NR 1 ENGINE FUEL INLET TEMP AT RED LINE IN FLIGHT.  FAULT REPAIRED BY REPLACEMENT OF FUEL HEATER.
